# SDR SCNA20190907156

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKETS 2 EA FOR PANEL 661AB ARE BROKEN ON THE RT WING LOWER TRAILING EDGE STRUCTURE ATTACH SIDE. REMOVED 2EA DAMAGED WIGGLE PLATES LOCATED AND DRILLED HOLES IN NEW WIGGLE PLATES. INSTALLED 2EA PLATES.
